# SDR AALA200801584

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- Aircraft time: 51,483 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Link Assy
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T1299/11JUN.  CREW REPORTED RED MAIN LANDING GEAR DOOR INDICATION AFTER TAKEOFF.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY SENSOR LINK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
